Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

CT scan showed dilation in uterus, have gross hematuria. Did I pass a kidney stone?

I possibly passed a kidney stone about 2 weeks ago, as i was having gross hemturia and ct scan showed dilation in 1 of my ureters. ER said this could be indication that i passed a kidney stone. However, i still some discomfort on my right lower abdominal area and frequent and urgency to urinate. I also been having mucus in the urine when urinating? Are these common symptoms after passing a kidney stone?
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
Hi, many thanks for the query!
You should do- Sr. creatinine, Sr. uric acid, USG KUB, X-ray KUB, Urine (R&M).
Till then take antispasmodics, diuretics, tamsulosin, urine alkalinizing agents, potassium-magnesium citrate with your doctor's opinion.
Drink plenty of water so that at least 2 litres of urine is voided in 24 hrs.
Wish you a good health.
Take care.
Answered: Mon, 1 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor